# SDR UPS07150638

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, A

## Discrepancy

INSPECTION TYPE:N/A DIV - CREW EXPERIENCED MULTIPLE AUTOPILOT AND FLIGHT DIRECTOR FAILURES WHILE EN ROUTE TO DFW.  FLIGHT DIVERTED TO DEN.  REMOVED AND REPLACED FLIGHT CONTROL UNIT PER A300 MM 22-15-12-04 BY CAT QUALIFIED TECH.  ALL SYSTEMS CHECKS OK.
